# SDR GKZR200482301

- Difficulty date: February 3, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Filed by: Aviation Repair Technologies, LLC, repair station GKZR792X
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 86,027 hours, 35,239 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE STA 35 L30 SKIN HAS CORROSION. REMOVED FASTENERS IAW DC-8 SRM 51-1-20, DRILLED NEW DOUBLER PART NUMBER 5649028U AND INSTALLED IAW DC-8 SRM 51-1-21, DRILL AND INSTALLED NEW LONGERON PART NUMBER 3648667 IAW DC-8 SRM 51-1-21. (CLOSED)
